# SDR MALA030345

- Difficulty date: July 23, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: 076XJ
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

INFLIGHT ON FLIGHT NR 3114, AT 15000 FT AN ELEV MISTRIM NOTICED, DISCONNECTED AUTOPILOT TO RETRIM AND FOUND MAIN ELEVATOR PITCH TRIM HAD FAILED, STANDBY WORKS NORMALLY.  AIR RETURN TO MSP.  MAINTENANCE COMPLETED OPERATIONAL TEST OF ELEVATOR TRIM SYSTEM PER SAAB AMM 27-32-30. ALSO AUTO PILOT SYSTEM, COULD NOT DUPLICATE TRIM FAULT.  NO HISTORY AND OPS CHECK GOOD AT THIS TIME.
